# SDR ASAA2025050357690

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SERVICE INTERPHONE CONNECTION BELOW STGR 23L BETWEEN STGR 24L-25L STA 1040 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A REPAIR ON FUSELAGE SKIN P/N 148A3321-13 AT STGR 24L-25L STA 1040 IAW EA#800-53EA-28635 REV 00 SRXR430X.
